# SDR FDEA201806231573

- Difficulty date: June 23, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 45,008 hours, 14,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20131A
- Part serial: 72662
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT SIGN DID NOT TEST, LAMPS OUT/MISSING.  REMOVED AND REPLACED BATTERY PACK/ CHARGER TRAY FOR RT EMERGENCY EXIT SIGN, REF AMM 33-51-07-2. OPS CHECKS GOOD, A/C OK FOR SERVICE.
